# SDR AT9900606

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, UPON INSTALLATION FOUND CABIN FLOORBOARD NR 97 WEAK.  FABRICATED A REPLACEMENT FLOORBOARD PANEL IAW DC9 SRM 53-21-0, DOUGLASS DRAWING NR 9915532 AND TIMCO RES NR 07642.
